Jump to content
CrazyBoards.org

Recommended Posts

this may be beyond the bounds of this forum and I apologize if so.

is there such a thing as an adrenaline hangover?  I got my regular allergy shot today (every 2-3 weeks) and about five minutes after leaving the office, I had symptoms of a bad reaction (itchy eyes and throat, tight chest).  Initially my thought was that I'd make it home and take benadryl and use my inhaler.  But I've had one systemic reaction before and it was kind of feeling like that.

I went back to my allergist's office and the doctor checked me out and had the nurse give me a shot of pure adrenaline and benadryl.  I then had to lie down on one of their tables for a while (after getting vitals checked) and sit up for a bit.  Eventually I was cleared to go.

This was all around 3ish.  About two to three hours ago (five to six ish), I started feeling dead to the world.  As in want to go to bed because I'm so tired even though I got a full night's sleep.

Can this be a reaction to the adrenaline? Essentially coming down off a "high" of sorts?

Share this post


Link to post
Share on other sites

Adrenaline pumps your body up preparing it for fighting or retreat in threatening situations or being injected with it. Pulse, blood pressure, and respiration increase. Eyes dilate. Adrenaline reverses certain allergic responses. Some of these constrict vessels and breathing while Adrenaline tends to dilate them.   

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


×
×
  • Create New...